# SDR 20001016SH003

- Difficulty date: October 2, 2000
- Submitted: October 16, 2000
- Operation: General aviation
- Aircraft: N7883R
- Make and model: Beech 36BEECH
- Aircraft serial: E138
- Engine: Cont IO550B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 6429324
- Part serial: T13228
- Condition: Leaking
- Location: Engine
- Part time: 182 hours
- Component: Fuel Pump, Cont
- Component part number: 6467664A1
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AT 80 HRS TT, FWD SEAL VENT LINE STARTED DISCHARGING SMALL AMTS OF OIL IRREG.  OIL ON OUTSIDE OF LT COWL SUSPECTED TO BE RESIDUAL OIL VENTING FROM HEAT.  NO BLUE FUEL STAINS EVIDENT.  THERE WAS A LOW PRESSURE WHEN PRIMING WITH BOOST PUMP, NOT OUT OF NORMAL RANGE.  EGT CONFIRMED MIXTURE SO LEAN, IT WOULD DESTROY ENG BEFORE DEVELOPING POWER FOR TAKEOFF.  VERIFIED FUEL PUMP LEAKING BY OPERATING BOOST PUMP WITH ENGINE OFF.  FUEL FLOWED OUT VENT.  (X)
